# SDR SWAA2025022090046

- Difficulty date: January 27, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#07 A-043 AFT CARGO COMPARTMENT LH Z ANGLE CORRODED STA 727D TO 727I+12' LBL 21 WL 156<[01] 04 - REPAIRED LH ZEE ANGLE BETWEEN STA 727D TO 727I+12' AT LBL 21 AND WL 156 PER [SRM 53-00-53-2R-5-B00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
